Document Type : Research Paper
Department of Mathematics, Arsanjan Branch, Islamic Azad University, Arsanjan, Iran.
Department of Mathematics, College of Sciences, Yasouj University, Yasouj 75918-74831, Iran.
In this paper, using the fixed point and direct methods, we prove the generalized Hyers-Ulam-Rassias stability
of the following Cauchy-Jensen additive functional equation:
in various normed spaces.
The concept of Hyers-Ulam-Rassias stability originated from Th. M.
Rassias’ stability theorem that appeared in his paper: On the
stability of the linear mapping in Banach spaces, Proc. Amer.
Math. Soc. 72 (1978), 297-300.